Queendom.com - the land of tests tests quizzes polls advice articles blog
My ProfileMy Profile


    Forgot Password?...

  New? Register here...
  My Profile tour...
spacer
Editor Pick

Call Center Customer Service Rep Test

Do you have the attitudes, aptitudes and personality to be a customer service representative for call centers? Take the Call Center Customer Service Rep Test ...
take this test...
spacer
Related Tests
Tests
Social Anxiety Test
Type A Personality Test
PMS Test
Anger Management Test
Coping & Stress Management Skills Test

Articles show
spacer
Quick Poll
Do you listen to your intuition or gut instinct?
All the time

Most of the time

Sometimes

Rarely

Never



spacer
May 21, 2018 - Welcome Guest!

Advice » Mental Health

submit your question

Questions About Medication

Question:

My psychiatrist prescribed Zoloft and Clonazepam a week ago because I have very bad anxiety attacks and hypochondria. Is it safe to take these 2 drugs together? I am so out of it, and wonder if it's normal.

Sandy, 33-year-old woman

Answer:

Hi Sandy,

It is not unusual at all to take an anti-depressant such as Zoloft and Clonazepam. Clonazepam's brand name is Klonopin and it acts as an effective sedative and anti-anxiety agent. It has anticonvulsant properties and is often used with people who have seizure disorders.

Klonopin can be addictive so it is recommended to use it only for a prescribed period of time. It is highly effective with anxiety disorders as a short-term solution. However, most anxiety attacks occur as a result of an imbalance in the neurotransmitters or brain chemicals, especially Norepinephrine, Dopamine, GABA, Acetylcholine, and Serotonin. The Zoloft is meant to deal with that problem.

Neither of these drugs should be taken with a depressant such as alcohol, but they are often prescribed in combination with each other for anxiety and work well together. Klonopin can sedate people for the first few days so be very careful not to drive on that medication. If you feel too sedated or remain so for more than a couple of days the dosage might be too high.

I would also recommend that you do not rely solely on medication for your anxiety. Supportive psychotherapy is also important for this disorder. I would also suggest some energy psychology which has been proven to be very effective with this condition. TFT, NET, and hypnosis are all extremely helpful.

Good luck.

Jef

This question was answered by Jef Gazley M.S. Jef has practiced psychotherapy for twenty-five years, specializing in Love Addiction, Hypnotherapy, Relationship Management, Dysfunctional Families, Co-Dependency, Professional Coaching, and Trauma Issues. He is a trained counselor in EMDR, NET, TFT, and Applied Kinesiology. He is dedicated to guiding individuals to achieving a life long commitment to mental health and relationship mastery. His private practice locations are Scottsdale and Tempe, Arizona. You can also visit Jef at the internettherapist, the first audiovisual mental health online counseling center on the net.

For more information visit the site or contact information page on QueenDom.

follow
share
GoodTherapy.org Therapist Directory